| Model Number |
39575 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that guidewire entrapment and coating issue occurred.The target lesion was located in the severely tortuous and mildly calcified abdominal aorta.A s/s xch/035/260 (bx/1) amplatz - pi guidewire was advanced to deliver a stent graft.However, it was observed that the shaft was not slippery and upon removal after the stent graft was placed, the guidewire was stuck.Both the guide wire and stent graft were removed together.Furthermore, the shaft part of the guidewire was not coated.The procedure was completed with another of the same device.No patient complications were reported.